# SDR 2008UALA01263

- Difficulty date: March 6, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 48,886 hours, 16,979 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR WILL NOT ARM.  FOUND DEBRIS UNDER GIRT BAR AREA.  CLEANED DEBRIS FROM UNDER DOOR R3 AND MOVED LANYARD (POSSIBLE INTERFERENCE), ALL DOORS ARM/DISARM NORMALLY.
